Jñānābha‎ > ‎

Volume 13 (1983)

 The PDF version can be downloaded by clicking the DOWNLOAD button.

https://docs.google.com/viewer?a=v&pid=sites&srcid=ZGVmYXVsdGRvbWFpbnx2cGlyc2N8Z3g6NzY5ZTJjMjRlYzdiM2ZkZA


CONTENTS

S.No.

TITLE

Author

Page No  

1.       

ON A SEQUENCE OF FOURIER COEFFICIENTS [Download]

Kanhaiya Prasad

1-11

2.       

FIXED POINTS OF A PAIR OF MAPPINGS IN PROBABILISTIC METRIC SPACES [Download]

B. M. L. Tiwari and B.D. Pant

13-25

3.       

EULER SUMMABILITY OF FOURIER SERIES AND THE SEQUENCE OF FOURIER COEFFICIENTS [Download]

M.P. Sachan and P.D. Kethal

27-37

4.       

HEAT CONDUCTION AND THE H–FUNCTION OF SEVERAL COMPLEX VARIABLES [Download]

V.B.L. Chaurasia

39-46

5.       

MATRIX SUMMABILITY OF THE DERIVED FOURIER SERIES [Download]

M.P. Sachan

47-54

6.       

GENERATING FUNCTIONS FOR CERTAIN POLYNOMIAL SYSTEMS OF SEVERAL VARIABLES [Download]

A.K. Arora and C.L. Kaul

55-64

7.       

AN INTEGRAL ANALOGUE OF TAYLOR'S SERIES FOR THE MULTIVARIABLE H–FUNCTION [Download]

Mridula Garg

65-72

8.       

SOME RESULTS ON THE H–FUNCTION OF SEVERAL COMPLEX VARIABLES INVOLVING THE GENERALIZED HYPERGEOMETRIC FUNCTION AND THE GENERALIZED PROLATE SPHEROIDAL WAVE FUNCTION [Download]

V.B.L. Chaurasia and V.G. Gupta

73-85

9.       

A NOTE ON A SUBCLASS OF UNIVALENT FUNCTION [Download]

Shigeyoshi Owa

87-90

 10.

A GENERALIZATION OF APPELL SETS OF POLYNOMIALS [Download]

A.K. Agrawal

91-96

11.    

SOME REMARKS ON THE POLAR DERIVATIVE OF A POLYNOMIAL [Download]

T.N. Chan and M.A. Malik

97-105

12.    

FIXED POINT THEOREMS FOR MAPPINGS SATISFYING RATIONAL INEQUALITIES [Download]

P.L. Sharma and Nirmala Bajaj

107-112

13.    

A NEW LOOK AT THE SPECIAL THEORY OF RELATIVITY [Download]

K.S.G. Dass

113-115

14.    

STARLIKE AND CONVEX FUNCTIONS WITH NEGATIVE AND MISSING COEFFICIENTS [Download]

Vinod Kumar

117-134

15.    

ON A NON–LINEAR DIFFERENTIAL EQUATION [Download]

P.C. Munot and Renu Mathur

135-146

16.    

A NEW GENERATING FUNCTION FOR THE ASSOCIATED LAGUERRE POLYNOMILS AND RESULTING EXPANSIONS [Download]

Harold Exton

147-149

17.    

GENERALIZED ALMOST PERIODIC FUNCTIONS DEPENDING ON PARAMETERS [Download]

M.S. Rathore and Bijendra Singh

151-159